# SDR N6WA2025082201

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10273
- Aircraft time: 34,795 hours, 25,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL STRIP AT 11B MIGRATED.   ADJUSTED AND SECURED EPL STRIP AT 11B IAW CRJ AMM 33-55-01. OPS CHECK GOOD.
